# SDR AALA202311283643

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A320*
- Aircraft serial: 1442
- Aircraft time: 73,520 hours, 28,136 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APPROACH INTO LAS DUE TO FLIGHT CONTROL FLAPS LOCKED- ALIGNMENT FAULT AFTER SELECTING FLAP 2. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
